# SDR AALA202009089014

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 27,096 hours, 11,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL AT STA 312 AND BL 46L, MEASURING L=0.5 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-00-05-01.
